# SDR WX0A2016012173073

- Difficulty date: January 18, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N905NV
- Make and model: Boeing 757204
- Aircraft serial: 27235
- Aircraft time: 70,808 hours, 24,491 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INFLIGHT LG MONITOR STATUS MSG, 3RD OCCURRENCE THIS MONTH, DID NOT RESET ITSELF.  ADJUSTED MICRO SWITCH IAW AMM 32-12-00.  PERFORMED PROXIMITY SENSOR TEST IAW AMM 32-09-06-704-014.  OPERATIONS CHECKED GOOD & MSG CLEARED.
